Aa
A
A
A
Close
Depression Community
10.6k Members
692643 tn?1372614827

Mornings and afternoons are worse for me.

Last April I was on Cymbalta worked wonderful for me..I was also alil manic,
I am Bipolar. I was loving it...after a few months..I broke out w/ horrenous welts all over my enitre body and not to mention I was having severe hot flashes after a full surgical hysterectomy..I felt as if someone was lighting matches and tossing them @ me.during the Summmer it was aweful...where I would just leap up and yelp..in the bus, in BBQ's.
except for my face.Thank God....still after 2 years I have the scars..(don't laugh) I'm on it again..
.I believe while I was on Cymbalta last April...I took a percocet for my back & legs.which may have trigger the bad reaction...we will see ...this time...I'm willing to take the risk...I am very suicial....pray for me....
hopefully this time.. I am right about the percs...lol....I feel loopy in a sense I think about the same stuff ..worry every single day about things that have'nt even happened yet...can't focus....tongue tied...problems picking out a breakfast menu!!!  simple everyday tasks is just so overwhelming....very defensive...
everything is a huge issue for me..I'm always in fear...social phobia...my mother is ailing..

wow I'm confused as confuse can be..lol..
the same thing happened when I was Pristiq..in Dec..I was sleeping in the hospital w/ my Mom....I had pain I took a perc...then I had welts on my neck..stopped the Pristiq.immediatly....I've been on Cymbalta since Jan30th...no rashes yet..I stopped the percs too...

oh Mornings and afternoons are worse for me.especailly Mondays!! &  it's not like I work ...lol..I'm disable
as the days goes by and it's 6pm I start to feel alil better...Does anyone know why?
2 Responses
Avatar universal
I've had the same thing with BP, and hard to get off Cymbalta, it's not that effective as a frontline anti-depressant, there a others in the mood stabilzer category that will work better, I'm on Lamactil, and it's been a godsend. If you look at that med, there is a warning about a rash, but it's very rare, and going up on that med slowly (25mgs/week) will usually negate the chance of that rash ocurring.  Your rash could have been caused by a combination of meds, or perhaps something altogether. Do you have a psychiatrist?

IF you are suicidal you need to go to your local ER as soon as possible. It sounds like you aren't responding to Cymbalta.

http://www.befrienders.org/helplines/helplines.asp?c2=USA
IF you need immediate help there are some hotlines of folks you can contact, but if you are actively planning suicide. Please go to your local hospital asap. You can and will feel better .
Keep in touch,
LCC
692643 tn?1372614827
yes I do have a psychiarist..she had given me lamacil.but I'm afraid to mix the cymbalta w/ anything...today is a better day for me... I might be thinking alil clearer today not as anxious...& overwhelm as I've been ..in fact you just remind me to make an appt..& perhaps try the lamacil..now my primary doctor told me , I can't take sodium.(depekote).due to swelling..or gain weight..because of my back & diabetes...that's another concern..today for the first time in months..I feel ok for a Monday..does lamicil make u gain any weight?
I also want to thank you so much for taking the time to respond to my post..what is Cymbalta for? I know it has help me tremously w/ pain...
once again thank you have a great week hon..
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.